Publications

Filter

231 entries « 2 of 5 »

2019

Eligio Colmenares; Gabriel Gatica; Ricardo Oyarzúa

A posteriori error analysis of an augmented fully-mixed formulation for the stationary Boussinesq model Journal Article

Comput. Math. Appl., 77 (3), pp. 693–714, 2019, ISSN: 0898-1221.

Links | Etiquetas: GIMNAP, Numerical Analysis

Lourenço Beirão da Veiga; David Mora; Guisseppe Vacca

The Stokes complex for virtual elements with application to Navier-Stokes flows Journal Article

J. Sci. Comput., 81 (2), pp. 990–1018, 2019, ISSN: 0885-7474.

Links | Etiquetas: GIMNAP, Numerical Analysis

Verónica Anaya; Afaf Bouharguane; David Mora; Carlos Reales; Ricardo Ruiz-Baier; Nour Seloula; Hector Torres

Analysis and approximation of a vorticity-velocity-pressure formulation for the Oseen equations Journal Article

J. Sci. Comput., 80 (3), pp. 1577–1606, 2019, ISSN: 0885-7474.

Links | Etiquetas: GIMNAP, Numerical Analysis

Verónica Anaya; Bryan Gómez-Vargas; David Mora; Ricardo Ruiz-Baier

Incorporating variable viscosity in vorticity-based formulations for Brinkman equations Journal Article

C. R. Math. Acad. Sci. Paris, 357 (6), pp. 552–560, 2019, ISSN: 1631-073X.

Links | Etiquetas: GIMNAP, Numerical Analysis

Felipe Lepe; Salim Meddahi; David Mora; Rodolfo Rodríguez

Mixed discontinuous Galerkin approximation of the elasticity eigenproblem Journal Article

Numer. Math., 142 (3), pp. 749–786, 2019, ISSN: 0029-599X.

Links | Etiquetas: GIMNAP, Numerical Analysis

Verónica Anaya; David Mora; Carlos Reales; Ricardo Ruiz-Baier

Vorticity-pressure formulations for the Brinkman-Đarcy coupled problem Journal Article

Numer. Methods Partial Differential Equations, 35 (2), pp. 528–544, 2019, ISSN: 0749-159X.

Links | Etiquetas: GIMNAP, Numerical Analysis

Verónica Anaya; Zoa de Wijn; David Mora; Ricardo Ruiz-Baier

Mixed displacement-rotation-pressure formulations for linear elasticity Journal Article

Comput. Methods Appl. Mech. Engrg., 344 , pp. 71–94, 2019, ISSN: 0045-7825.

Links | Etiquetas: GIMNAP, Numerical Analysis

Lourenço Beirão da Veiga; David Mora; Gonzalo Rivera

Virtual elements for a shear-deflection formulation of Reissner-Mindlin plates Journal Article

Math. Comp., 88 (315), pp. 149–178, 2019, ISSN: 0025-5718.

Links | Etiquetas: GIMNAP, Numerical Analysis

Felipe Lepe; Salim Meddahi; David Mora; Rodolfo Rodríguez

Acoustic vibration problem for dissipative fluids Journal Article

Math. Comp., 88 (315), pp. 45–71, 2019, ISSN: 0025-5718.

Links | Etiquetas: GIMNAP, Numerical Analysis

Salomón Rebollo-Perdomo; Vanessa Salas-Mendoza

Medium amplitude limit cycles in second order perturbed polynomial Liénard systems Journal Article

J. Math. Anal. Appl., 473 (1), pp. 609–621, 2019, ISSN: 0022-247X.

Links | Etiquetas: dynamical systems, GISDA

Edgardo Álvarez; Samuel Castillo; Manuel Pinto

$(ømega,c)$-pseudo periodic functions, first order Cauchy problem and Lasota-Wazewska model with ergodic and unbounded oscillating production of red cells Journal Article

Bound. Value Probl., pp. Paper No. 106, 20, 2019, ISSN: 1687-2762.

Links | Etiquetas: dynamical systems, GISDA

Samuel Castillo; Manuel Pinto; Ricardo Torres

Asymptotic formulae for solutions to impulsive differential equations with piecewise constant argument of generalized type Journal Article

Electron. J. Differential Equations, pp. Paper No. 40, 22, 2019.

Etiquetas: dynamical systems, GISDA

Erwan Hingant; Romain Yvinec

The Becker-Đöring process: pathwise convergence and phase transition phenomena Journal Article

J. Stat. Phys., 177 (3), pp. 506–527, 2019, ISSN: 0022-4715.

Links | Etiquetas: EDP, GIEDPMA

Verónica Anaya; Mostafa Bendahmane; Michel Langlais; Mauricio Sepúlveda

Remarks about spatially structured SI model systems with cross diffusion Incollection

Contributions to partial differential equations and applications, 47 , pp. 43–64, Springer, Cham, 2019, (Author name corrected by publisher).

Etiquetas: GIMNAP, Numerical Analysis

Marcio Ferreira; Jaime Muñoz Rivera

Analyticity of hybrid systems arising in visco and thermo elastic structures Journal Article

J. Math. Anal. Appl., 479 (1), pp. 643–657, 2019, ISSN: 0022-247X.

Links | Etiquetas: EDP, GIEDPMA

Jesús Palacián; Claudio Vidal; Jhon Vidarte; Patricia Yanguas

Periodic solutions, KAM tori and bifurcations in a cosmology-inspired potential Journal Article

Nonlinearity, 32 (9), pp. 3406–3444, 2019, ISSN: 0951-7715.

Links | Etiquetas: dynamical systems, GISDA

Dante Carrasco-Olivera; Claudio Vidal

Dynamics and periodic solutions in cubic polynomial Ħamiltonian systems Journal Article

Qual. Theory Dyn. Syst., 18 (2), pp. 383–403, 2019, ISSN: 1575-5460.

Links | Etiquetas: dynamical systems, GISDA

Daniela Cárcamo; Claudio Vidal

Instability of equilibrium solutions of Ħamiltonian systems with $n$-degrees of freedom under the existence of multiple resonances and an application to the spatial satellite problem Journal Article

J. Dynam. Differential Equations, 31 (2), pp. 853–882, 2019, ISSN: 1040-7294.

Links | Etiquetas: dynamical systems, GISDA

Yrina Vera-Damián; Claudio Vidal; Eduardo González-Olivares

Dynamics and bifurcations of a modified Leslie-Gower-type model considering a Beddington-ĐeAngelis functional response Journal Article

Math. Methods Appl. Sci., 42 (9), pp. 3179–3210, 2019, ISSN: 0170-4214.

Links | Etiquetas: dynamical systems, GISDA

Jaume Llibre; Claudio Vidal

Periodic motion in non-axially symmetric galaxies Journal Article

J. Geom. Phys., 140 , pp. 1–9, 2019, ISSN: 0393-0440.

Links | Etiquetas: dynamical systems, GISDA

Joaquín Delgado; Claudio Vidal

Dynamics of the parabolic restricted collinear three-body problem Journal Article

SIAM J. Appl. Dyn. Syst., 18 (1), pp. 172–204, 2019.

Links | Etiquetas: dynamical systems, GISDA

Paulo Amorim; Bruno Telch; Luis Miguel Villada

A reaction-diffusion predator-prey model with pursuit, evasion, and nonlocal sensing Journal Article

Math. Biosci. Eng., 16 (5), pp. 5114–5145, 2019, ISSN: 1547-1063.

Links | Etiquetas:

Raimund Bürger; Daniel Inzunza; Pep Mulet; Luis Miguel Villada

Implicit-explicit schemes for nonlinear nonlocal equations with a gradient flow structure in one space dimension Journal Article

Numer. Methods Partial Differential Equations, 35 (3), pp. 1008–1034, 2019, ISSN: 0749-159X.

Links | Etiquetas: GIMNAP, Numerical Analysis

Jaime Muñoz Rivera; Verónica Poblete; Mauricio Sepúlveda; Hector Vargas; Octavio Vera

Remark on the stabilization for a Schrödinger equation with double power nonlinearity Journal Article

Appl. Math. Lett., 98 , pp. 63–69, 2019, ISSN: 0893-9659.

Links | Etiquetas: EDP, GIEDPMA

Margareth Alves; Marcio Ferreira; Jaime Muñoz Rivera; Octavio Vera

Stability of a thermoelastic mixture with second sound Journal Article

Math. Mech. Solids, 24 (6), pp. 1692–1706, 2019, ISSN: 1081-2865.

Links | Etiquetas: EDP, GIEDPMA

2018

Ana Alonso-Rodríguez; Jessika Camaño; Rodolfo Rodríguez; Alberto Valli; Pablo Venegas

Finite element approximation of the spectrum of the curl operator in a multiply connected domain Journal Article

Found. Comput. Math., 18 (6), pp. 1493–1533, 2018, ISSN: 1615-3375.

Links | Etiquetas: GIMNAP, Numerical Analysis

Harbir Antil; Ricardo Nochetto; Pablo Venegas

Controlling the Kelvin force: basic strategies and applications to magnetic drug targeting Journal Article

Optim. Eng., 19 (3), pp. 559–589, 2018, ISSN: 1389-4420.

Links | Etiquetas: GIMNAP, Numerical Analysis

Jessika Camaño; Rodolfo Rodríguez; Pablo Venegas

Convergence of a lowest-order finite element method for the transmission eigenvalue problem Journal Article

Calcolo, 55 (3), pp. Paper No. 33, 14, 2018, ISSN: 0008-0624.

Links | Etiquetas: GIMNAP, Numerical Analysis

Harbir Antil; Ricardo Nochetto; Pablo Venegas

Optimizing the Kelvin force in a moving target subdomain Journal Article

Math. Models Methods Appl. Sci., 28 (1), pp. 95–130, 2018, ISSN: 0218-2025.

Links | Etiquetas: GIMNAP, Numerical Analysis

Sergio Caucao; Gabriel Gatica; Ricardo Oyarzúa

Analysis of an augmented fully-mixed formulation for the coupling of the Stokes and heat equations Journal Article

ESAIM Math. Model. Numer. Anal., 52 (5), pp. 1947–1980, 2018, ISSN: 0764-583X.

Links | Etiquetas: GIMNAP, Numerical Analysis

Jessika Camaño; Ricardo Oyarzúa; Ricardo Ruiz-Baier; Giordano Tierra

Error analysis of an augmented mixed method for the Navier-Stokes problem with mixed boundary conditions Journal Article

IMA J. Numer. Anal., 38 (3), pp. 1452–1484, 2018, ISSN: 0272-4979.

Links | Etiquetas: GIMNAP, Numerical Analysis

Jessika Camaño; Cristian Muñoz; Ricardo Oyarzúa

Numerical analysis of a dual-mixed problem in non-standard Banach spaces Journal Article

Electron. Trans. Numer. Anal., 48 , pp. 114–130, 2018.

Links | Etiquetas: GIMNAP, Numerical Analysis

Luis Gatica; Ricardo Oyarzúa; Nestor Sánchez

A priori and a posteriori error analysis of an augmented mixed-FEM for the Navier-Stokes-Brinkman problem Journal Article

Comput. Math. Appl., 75 (7), pp. 2420–2444, 2018, ISSN: 0898-1221.

Links | Etiquetas: GIMNAP, Numerical Analysis

David Mora; Iván Velásquez

A virtual element method for the transmission eigenvalue problem Journal Article

Math. Models Methods Appl. Sci., 28 (14), pp. 2803–2831, 2018, ISSN: 0218-2025.

Links | Etiquetas: GIMNAP, Numerical Analysis

David Mora; Gonzalo Rivera; Iván Velásquez

A virtual element method for the vibration problem of Kirchhoff plates Journal Article

ESAIM Math. Model. Numer. Anal., 52 (4), pp. 1437–1456, 2018, ISSN: 0764-583X.

Links | Etiquetas: GIMNAP, Numerical Analysis

Verónica Anaya; Mostafa Bendahmane; David Mora; RIcardo Ruiz Baier

On a vorticity-based formulation for reaction-diffusion-Brinkman systems Journal Article

Netw. Heterog. Media, 13 (1), pp. 69–94, 2018, ISSN: 1556-1801.

Links | Etiquetas: GIMNAP, Numerical Analysis

Sebastián Ferrer; Francisco Crespo

Alternative angle-based approach to the $CalKS$-map. An interpretation through symmetry and reduction Journal Article

J. Geom. Mech., 10 (3), pp. 359–372, 2018, ISSN: 1941-4889.

Links | Etiquetas: dynamical systems, GISDA

Antonio Cantero; Francisco Crespo; Sebastián Ferrer

The triaxiality role in the spin-orbit dynamics of a rigid body Journal Article

Appl. Math. Nonlinear Sci., 3 (1), pp. 187–208, 2018.

Links | Etiquetas: dynamical systems, GISDA

Edgardo Alvarez; Adrián Gómez; Manuel Pinto

$(ømega,c)$-periodic functions and mild solutions to abstract fractional integro-differential equations Journal Article

Electron. J. Qual. Theory Differ. Equ., pp. Paper No. 16, 8, 2018.

Links | Etiquetas: dynamical systems, GISDA

Jaime Muñoz Rivera; Ramon Quintanilla

Exponential stability to localized type III thermoelasticity Journal Article

J. Math. Anal. Appl., 467 (1), pp. 379–397, 2018, ISSN: 0022-247X.

Links | Etiquetas: EDP, GIEDPMA

Jaime Muñoz Rivera; Carlos Costa da Baldez

The hybrid-penalized method for the Ŧimoshenko's beam Journal Article

J. Math. Anal. Appl., 458 (2), pp. 1274–1291, 2018, ISSN: 0022-247X.

Links | Etiquetas: EDP, GIEDPMA

Jesús Palacián; Claudio Vidal; Jhon Vidarte; Patricia Yanguas

Dynamics in the charged restricted circular three-body problem Journal Article

J. Dynam. Differential Equations, 30 (4), pp. 1757–1774, 2018, ISSN: 1040-7294.

Links | Etiquetas: dynamical systems, GISDA

Jaime Andrade; Ernesto Pérez-Chavela; Claudio Vidal

Regularization of the circular restricted three body problem on surfaces of constant curvature Journal Article

J. Dynam. Differential Equations, 30 (4), pp. 1607–1626, 2018, ISSN: 1040-7294.

Links | Etiquetas: dynamical systems, GISDA

Daniela Cárcamo; Claudio Vidal

Instability of equilibrium solutions of Ħamiltonian systems with $n$-degrees of freedom under the existence of a single resonance and an invariant ray Journal Article

J. Differential Equations, 265 (12), pp. 6295–6315, 2018, ISSN: 0022-0396.

Links | Etiquetas: dynamical systems, GISDA

Jaime Andrade; Ernesto Pérez-Chavela; Claudio Vidal

The restricted three body problem on surfaces of constant curvature Journal Article

J. Differential Equations, 265 (9), pp. 4486–4529, 2018, ISSN: 0022-0396.

Links | Etiquetas: dynamical systems, GISDA

Luis del Campo; Manuel Pinto; Claudio Vidal

Bounded and periodic solutions for abstract functional difference equations with summable dichotomies: applications to Volterra systems Journal Article

Bull. Math. Soc. Sci. Math. Roumanie (N.S.), 61(109) (3), pp. 279–292, 2018, ISSN: 1220-3874.

Etiquetas: dynamical systems, GISDA

Dante Carrasco-Olivera; Jesús Palacián; Claudio Vidal; Jhon Vidarte; Patricia Yanguas

Dynamics of axially symmetric perturbed Ħamiltonians in $1:1:1$ resonance Journal Article

J. Nonlinear Sci., 28 (4), pp. 1293–1359, 2018, ISSN: 0938-8974.

Links | Etiquetas: dynamical systems, GISDA

Salomón Rebollo-Perdomo; Claudio Vidal

Bifurcation of limit cycles for a family of perturbed Kukles differential systems Journal Article

Discrete Contin. Dyn. Syst., 38 (8), pp. 4189–4202, 2018, ISSN: 1078-0947.

Links | Etiquetas: dynamical systems, GISDA

Jaume Llibre; Y. Paulina Martínez; Claudio Vidal

Linear type centers of polynomial Ħamiltonian systems with nonlinearities of degree 4 symmetric with respect to the $y$-axis Journal Article

Discrete Contin. Dyn. Syst. Ser. B, 23 (2), pp. 887–912, 2018, ISSN: 1531-3492.

Links | Etiquetas: dynamical systems, GISDA

Rigoberto Medina; Carlos Martinez; Claudio Vidal

Exponential stability criteria for systems with multiple time delays Journal Article

IMA J. Math. Control Inform., 35 (suppl.), pp. i73–i88, 2018, ISSN: 0265-0754.

Links | Etiquetas: dynamical systems, GISDA

231 entries « 2 of 5 »